# SDR SWAA2019073035402

- Difficulty date: July 28, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 40,426 hours, 24,101 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: 146A9401U39
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR BOARD SPLICE STRAP CORRODED AT BS. 770.  R&R STRAP PER SRM.
